Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions harmonic in a strip


Author: D. V. Widder
Journal: Proc. Amer. Math. Soc. 12 (1961), 67-72
MSC: Primary 31.10
DOI: https://doi.org/10.1090/S0002-9939-1961-0132838-8
MathSciNet review: 0132838
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas Jr., Representations for completely convex functions, Amer. J. Math. 81 (1959), 709–714. MR 0108562, https://doi.org/10.2307/2372923
  • [2] G. H. Hardy, A theorem concerning harmonic functions, J. London Math. Soc. vol. 1 (1926) pp. 130-131.
  • [3] G. Herglotz, Über Potenzreihen mit positivem reelen Teil im Einheitskreis, Berichte der Sächsischen Gesellschaft der Wissenschaften zu Leipzig, Mathematisch-Physikalische Klasse vol. 63 (1911) pp. 501-511.
  • [4] L. H. Loomis and D. V. Widder, The Poisson integral representation of functions which are positive and harmonic in a half-plane, Duke Math. J. 9 (1942), 643–645. MR 0007200
  • [5] Frédéric Riesz, Sur certains systèmes singuliers d’équations intégrales, Ann. Sci. École Norm. Sup. (3) 28 (1911), 33–62 (French). MR 1509135

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.10

Retrieve articles in all journals with MSC: 31.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0132838-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society